Chemists’ Own Cold & Flu Relief Day & Night Pe Tablets 24 Pack

Chemists' Own
Out of Stock
$12.99
  • This product is currently out of stock at all of our stores
*Pricing as shown here is online only and may vary compared to in-store locations.
Out of stock
SKU
9150

Chemists Own Cold and Flu Relief PE Day/Night Tablets provide effective, temporary day and night relief from cold and flu symptoms (Headaches and fever, Sore Throat ,Runny or blocked nose, Body aches and pains) without drowsiness.

Product Detail

Chemists Own Day + Night Cold & Flu Relief PE 24 Tablets

Temporary relief from cold and flu symptoms.

Symptoms

  • Blocked nose
  • Runny nose
  • Sore throat
  • Headache
  • Body aches
  • Fever

Product Features

  • Does not contain: gluten or lactose

Each Day-time tablet contains:

Paracetamol 500mg

Phenylephrine Hydrochloride 5mg

Each Night-time tablet contains:

Paracetamol 500mg

Phenylephrine Hydrochloride 5mg

Chlorphenamine Maleate 2mg

Adults and children aged over 12 years:Take 2 tablets daytablets every 4 to 6 hours in the morning and afternoon, and take 2 nighttablets at bedtime as required.

Do not exceed 4Day tablets and 2 Night tablets in 24 hours.

Warnings

  • Store below 30C
  • Night tablets may cause drowsiness
  • Adults should not take this medication for longer than a few days.
  • Children over 12 years oldshould not take this medication for longer than 48 hours.
  • Do not take with other medications containing paracetamol, dextromethorphan or phenylephrine.
  • Not reccomended foruse in children under 12 years old.

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Write a review

Thank you for taking the time to review Chemists’ Own Cold & Flu Relief Day & Night Pe Tablets 24 Pack

Chemists’ Own Cold & Flu Relief Day & Night Pe Tablets 24 Pack
You're reviewing:Chemists’ Own Cold & Flu Relief Day & Night Pe Tablets 24 Pack
Your rating